| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 61-64


R. Alshboul
      Data warehouse explorative study
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3015-3024. (retracted)

M. S. Chalikias
      The selection of high school teachers in Greek public schools. An application of generalised linear models
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3025-3035.

Feng Zhou, Zhi Jie Jiang
      On Bergman spaces with logarithmic weights and composition operators
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3037-3050.

N. Arulkumar, S. Chandra Kumramangalam
      The impact of release management and quality improvement in open source software project management
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3051-3056.

N. Arulkumar, S. Chandra Kumramangalam
      A study on the attributes influencing the success of open source software and release management
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3057-3060.

G. L. Silver
      Quadratic and cubic equations for the four-point rectangle
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3061-3065.

G. L. Silver
      Trigonometric equations for the four-point rectangular data array
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3067-3071.

Dang Quang Long
      Numerical solution of a boundary value problem for triharmonic equation
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3073-3079.

P. Lalou
      Integral equations of the problem of thermoelasticity in cracked isotropic plate with inclusion
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3081-3093.

Dang Quang A, Truong Ha Hai, Vu Vinh Quang
      Iterative method for a biharmonic problem with crack singularities
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3095-3108.

Nguyen Buong, Nguyen Thi Hong Phuong
      Convergence rates in regularization for nonlinear ill-posed equations involving m-accretive mappings in Banach spaces
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3109-3117.

Nguyen Buong, Lam Thuy Duong
      Regularization auxiliary problem algorithm for a common element of the set of solutions for a variational inequality problem and the set of common fixed points for an infinite family of nonexpansive mappings in Hilbert spaces
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3119-3132.

M. Madiafi, A. Bouroumi
      A new fuzzy learning scheme for competitive neural networks
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3133-3144.

M. Essalih, M. El Marraki, G. Al hagri
      Some topological indices of spider's web planar graph
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3145-3155.

Zongxiu Ren, Weiyin Ren
      Characteristic finite element method for the 2-dimention RLW equation
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3157-3162.

J.S.C. Prentice
      Event location and global error in Runge-Kutta methods
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3163-3167.

Young Bae Jun, Kyoung Ja Lee
      Commutative N-ideals based on a sub-BCK-algebra of a BCI-algebra
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3169-3175.

K. H. F. Jwamer, A. M. Rashid
      New technique for solving system of first order linear differential equations
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3177-3183.

M. Reshadi
      A method for evaluating DMUs' performance in dynamic DEA
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3185-3190.

M. M. Alghanmi, M. Sh. Alhuthali, E. R. Hassan
      An abstract version of Majorana's uniqueness theorem
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3191-3197.

A. R. Sudamani Ramaswamy, P. Anburajan
      Double acceptance sampling based on truncated life tests in generalized exponential distribution
      Appl. Math. Sci., Vol. 6, 2012, no. 61-64, 3199-3207.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |